# SDR ABXA060286

- Difficulty date: November 2, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47550
- Aircraft time: 59,586 hours, 63,621 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Coalescer Bag
- Part number: 1808491
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, OILY SMELL FROM AIR CONDITIONING PACK.  OILY SMELL DISSIPATED AFTER REACHING 10,000 FEET.  REPLACED COALESCER BAGS, FOUND NO DEFECTS.  OPERATIONAL CHECK GOOD IAW DC9 MM 21-20-02.
